American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Rob Egrot. Non-elementary classes of representable posets. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rafael S. González D’León and Michelle L. Wachs. On the (co)homology of the poset of weighted partitions. Trans. Amer. Math. Soc. 368 (2016) 6779-6818.
Abstract, references, and article information   
View Article: PDF

[3] Alexandre Tchernev and Marco Varisco. Modules over categories and Betti posets of monomial ideals. Proc. Amer. Math. Soc. 143 (2015) 5113-5128.
Abstract, references, and article information   
View Article: PDF

[4] Doron Puder and Ori Parzanchevski. Measure preserving words are primitive. J. Amer. Math. Soc. 28 (2015) 63-97.
Abstract, references, and article information   
View Article: PDF

[5] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information   
View Article: PDF

[6] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information   
View Article: PDF

[7] Toshiaki Maeno and Yasuhide Numata. Sperner property, matroids and finite-dimensional Gorenstein algebras. Contemporary Mathematics 580 (2012) 73-84.
Book volume table of contents   
View Article: PDF

[8] The Hopf algebra of pairs of permutations. Fields Institute Monographs 23 (2011) 133-153.
Book volume table of contents
View Article: PDF

[9] Hopf algebras. Fields Institute Monographs 23 (2011) 31-37.
Book volume table of contents
View Article: PDF

[10] Coxeter groups. Fields Institute Monographs 23 (2011) 1-11.
Book volume table of contents
View Article: PDF

[11] Left regular bands. Fields Institute Monographs 23 (2011) 13-29.
Book volume table of contents
View Article: PDF

[12] The descent theory for Coxeter groups. Fields Institute Monographs 23 (2011) 43-79.
Book volume table of contents
View Article: PDF

[13] Marcelo Aguiar and Swapneel Mahajan. Coxeter Groups and Hopf Algebras. Fields Institute Monographs 23 (2011) MR MR2225808.
Book volume table of contents

[14] A brief overview. Fields Institute Monographs 23 (2011) 39-41.
Book volume table of contents
View Article: PDF

[15] The construction of Hopf algebras. Fields Institute Monographs 23 (2011) 81-132.
Book volume table of contents
View Article: PDF

[16] The Hopf algebra of pointed faces. Fields Institute Monographs 23 (2011) 155-163.
Book volume table of contents
View Article: PDF

[17] V. G. Zhuravlev. Fibonacci-even numbers: Binary additive problem, distribution over progressions, and spectrum. St. Petersburg Math. J. 20 (2009) 339-360. MR 2454451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] V. G. Zhuravlev. One-dimensional Fibonacci quasilattices and their application to the Euclidean algorithm and Diophantine equations. St. Petersburg Math. J. 19 (2008) 431-454. MR 2340709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anders Björner, Michelle L. Wachs and Volkmar Welker. Poset fiber theorems. Trans. Amer. Math. Soc. 357 (2005) 1877-1899. MR 2115080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Shareshian. On the shellability of the order complex of the subgroup lattice of a finite group. Trans. Amer. Math. Soc. 353 (2001) 2689-2703. MR 1828468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia